MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 503070
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
While inflating cuff on the patients trach, unable to inflate the cuff and found the cuff to be blown on two separate devices.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key17038139
Report Number17038139
Device Sequence Number20593101
Product Code BTR
UDI-Device Identifier10351688009265
UDI-Public(01)10351688009265
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/25/2023
Report Date (Section F) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number503070
Device Lot Number4266843
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight85 KG
Date Report Sent to FDA04/25/2023